# SDR BAQA093339

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135WJ
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0287
- Aircraft time: 77 hours
- Engine: Pwa PW206B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1010
- Part serial: 00191
- Condition: Inoperative
- Location: Triple Rpm
- Part time: 77 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH N2 NEEDLES INOPERATIVE ON TRIPLE RPM INDICATOR.  REPLACED WITH SERVICABLE UNIT.  03/12/2004
